# SDR RU3A2021011900002

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,892 hours, 8,323 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE RAISED, RED LIGHT IN HANDLE DID NOT EXTINGUISH.  UPLOCK SWITCH IN RT MAIN GEAR NEEDED TO BE ADJUSTED.
